# SDR AALA20161006009

- Difficulty date: October 6, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 19,394 hours, 7,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A81121
- Condition: Corroded
- Location: Bs 270-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM ANGLE AT LBL 58 IS CORRODED BETWEEN BS 312 AND 328.  REMOVED AND REPLACED CREASE BEAM ANGLE IAW 51-00-05-01 AND DRAWING 141A8110 AND 141A8112.
